Connect with others who understand.

sign up log in
About DiabetesTeam

Connect with others who understand.

sign up log in
About DiabetesTeam
Real members of DiabetesTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Side Effects Of Insulin

Side Effects Of Insulin

I was taking metformin when i first was diagnosed with diabetes but took myself off because of the side effects. I'm currently still on my insulin shots in th morning, 10 cc's. But since i started with insulin, my skin is burning all over. I didn't have this before, all started with meds. Originally, i thought it was the metformin, but this is there. Has anyone dealt with this side effect due to insulin?

posted 4 months ago
A DiabetesTeam Member said:

You are doing more carbs than your body can use. So cut the carbs. Any excess carbs turn into fat when on insulin. It is one of the natural functions of insulin, to store fat for use in times of famine.

Good luck and may you be blessed.

posted 4 months ago
A DiabetesTeam Member said:

I have not heard of this side effect with insulin. I have been on insulin for 5 years now and never experienced this. Perhaps you are allergic to some of the ingredients in that particular kind of insulin or maybe it's conflicting with your meds. This would be a good thing to talk to your Doctor about.

edited, originally posted 4 months ago
A DiabetesTeam Member said:

Talk to your doctor.

posted 4 months ago
A DiabetesTeam Member said:

My jabs are not the problem, and i haven't gained any weight thus far. My burning sensation is on my legs belly and arms. But ty for ur opinion.

posted 4 months ago
A DiabetesTeam Member said:

I handle the same problem in two ways.
Cut back on carbs/ food in general
Make sure my insulin jabs are done under my belly button not around my middle
Seems to work for me

posted 4 months ago
Already a Member? Log in